# SDR TRAX200600140

- Difficulty date: April 26, 2006
- Submitted: May 1, 2006
- Operation: Air carrier
- Aircraft: N720EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10115
- Aircraft time: 7,411 hours, 4,810 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Steering Sys
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NWS STEERING INOP, CAUTION MSG APPEARED ON CLIMBOUT (FL270-GEAR UP).  ON ARRIVIAL SLC MX SUGGESTED CYCLING 2 CB"S, CLEARED THE MSG, NORMAL STEERING FOR LANDING AND TAXI.  FLT 4434 DEL 36 MINS (TOWER DECLARED AN EMERGENCY).
